# SDR SWAA2023030694473

- Difficulty date: January 23, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N7885A
- Make and model: Boeing 737-76N
- Aircraft serial: 33379
- Aircraft time: 62,518 hours, 31,343 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND HORIZONTAL STABILIZER INSPAR RIB; AT STABILIZER STATION 111.10; 3RD VERTICAL STIFFENER IS CRACKED. MARKED<[01] REMOVED RIGHT HAND HORIZONTAL STABILIZER INSPAR RIB; AT STABILIZER STATION 111.10 PER REF SRM 51-40-02;[08] FABRICATED REPAIR PARTS PER REF SRM 55-10-09-2R-4 REPAIR 4  T SECTION 60-5872 #7075T6 LOT NBR 1463618-1 ANGLE REPAIR BAC1490-2793 #7075T6 LOT NBR 1477816-1 SHIMS #7075T6 CLAD .040'' LOT NBR 1513825-1  LOCATED AND DRILLED REPAIR PARTS PER SRM 55-10-09-2R-4 REPAIR 4  OK TO APPLY CHEMICAL CONVERSION COATING AND PRIME ON REPAIR PARTS;[09] VERIFIED FABRICATED REPAIR PARTS PER REF SRM 55-10-09-2R-4 REPAIR 4  T SECTION 60-5872 #7075T6 LOT NBR 1463618-1 ANGLE REPAIR BAC1490-2793 #7075T6 LOT NBR 1477816-1 SHIMS #7075T6 CLAD .040'' LOT NBR 1513825-1  LOCATED AND DRILLED REPAIR PARTS PER SRM 55-10-09-2R-4 REPAIR 4;[10] OK TO TREAT AND PRIME;[11] APPLIED CHEMICAL CONVERSION COATING AND PRIME ON REPAIR PARTS PER SRM 55-10-09-2R-4 REPAIR 4  OK TO INSTALL REPAIR PARTS;13] INSTALLED REPAIR PARTS PER REF SRM 55-10
